# SDR QXEA2018072700265

- Difficulty date: July 27, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 34,344 hours, 35,424 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Prop Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER START FLOW COMPLETED. NR 2 PROP 1020 DID NOT UNFEATHER PROP NR 2 AC GEN CAUTION REMAINED ON. CONTACTED MAINTENANCE CONTROL. MOVED CONDITION LEVER FROM 1020 TO FEATHER WITH NO CHANGE. MOVED CONDITION LEVER TO 1020 AND AGAIN NO CHANGE. AFTER SEVERAL MINUTES AND ABOUT 10 MINUTES AFTER THE INITIAL 1020 SELECTION, THE NR 2 ENGINE/ PROP RESPONDED TO THE CONDITION LEVER POSITION. RETURN TO GATE FEATHER AND FUEL OFF THEN FUNCTIONED NORMALLY. REMOVED FROM SERVICE. INTERROGATED CDS, NO FAULTS NOTED. PERFORMED FUNCTIONAL TASK OF TIME TO UNFEATHER IAW AMM TASK 61-20-00-720-802 TWO TIMES, PROPS UNFEATHER BETWEEN 17-18 SEC BOTH TIMES. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
